# SDR HNAA2022020700061

- Difficulty date: December 31, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894625 - THE RH WALL #1 FLOOR SUPPORT HAS CORROSION NEAR FRAME 24 AND FRAME 28 .... PERFORMED BLEND OUT OF DAMAGE ON RH WALL #1 FLOOR SUPPORT NEAR FRAME 24 AND FRAME 28 IAW EMB 145 SRM 51-10-03. REMAINING THICKNESS AT BLENDED AREAS ON THE RH WALL #1 FLOOR SUPPORT NEAR FRAME 24 AND FRAME 28 FOUND TO BE BEYOND LIMITS IAW EMB145 SRM 53-22-10AD. REQUIRES PART REPLACEMENT. REMOVED CORRODED RH WALL #1 FLOOR SUPPORT NEAR FRAME 24 AND FRAME 28 AND POSITIONED AND DRILLED SERVICEABLE RH WALL #1 FLOOR SUPPORT NEAR FRAME 24 AND FRAME 28 IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03. COMPLETED INSTALLATION OF RH WALL #1 FLOOR SUPPORT NEAR FRAME 24 AND FRAME 28 IAW EMB-145 SRM 51-40-02. PAINTED FASTENER HEADS IAW EMB 145 CPM 51-21-06
